# SDR SIMA20011052A

- Difficulty date: April 15, 2001
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N706AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4644 - DURING CLIMB, CREW REPORTED A BIRD STRIKE ON THE RIGHT FUSELAGE.  CREW RETURNED AIRCRAFT TO BOS.  REPAIRED DAMAGE TO FORWARD RIGHT FUSELAGE IAW SRM 51-20-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
